# SDR DALA2015030601906

- Difficulty date: February 24, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON RT ELEVATOR CONTROL TAB LOWER SKIN.  NUMBER OF DAMAGES EXCEED 4 FOR REPAIR SO BE REPLACED IAW SRM 55-04 P.2.
